Asymptotic Representations for the Solutions of One Class of Nonlinear Differential Equations of the Second Order

  • O. R. Shlepakov

Abstract

We establish asymptotic representations for the solutions of one class of nonlinear differential equations of the second order with rapidly and regularly varying nonlinearities.
Published
25.09.2015
How to Cite
ShlepakovO. R. “Asymptotic Representations for the Solutions of One Class of Nonlinear Differential Equations of the Second Order”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 9, Sept. 2015, pp. 1285-93, http://umj.imath.kiev.ua/index.php/umj/article/view/2065.
Section
Research articles